# SDR SWIA201126481

- Difficulty date: June 9, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 25,718 hours, 20,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RIGHT EXTERIOR EMERGENCY LIGHT IS OUT.  (FLT 4632)  RELAMPED EMERGENCY LIGHT.
